# SDR DALA2024092009261

- Difficulty date: September 14, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6804, CORROSION AFT CARGO BAY ANGLE ON INTERCOSTAL STA 1440-1460 RBL 25. REPLACED AND INSTALLED ANGLE ON INTERCOASTAL AT AFT CARGO STA 1440 TO 1460, RBL 25 IAW B757-200 SRM 51-40-02-0G AND DWG 146N5413 REV.- L. (LP 0563127)
